# SDR KCSA20130818003

- Difficulty date: August 18, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 77,296 hours, 10,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 227565
- Part serial: 142
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF,  NR 4 ENGINE FIRE WARNING ILLUMINATED WITH BELL AND NR 4 NACELLE TEMP AT 9. ACCOMPLISHED TROUBLESHOOTING PER FIM 36-11-00, FOUND PNEUMATIC PRESSURE RELIEF VALVE SPRING TENSION FAILED CAUSING VALVE TO STICK OPEN.  REPLACED NR 4 ENGINE PNEUMATIC RELIEF VALVE IAW AMM 36-11-11. ACCOMPLISHED HIGH POWER ENG RUN SATISFACTORY.  REPLACED NR 4 ENGINE HIGH PRESSURE SHUTOFF VALVE DUE TO SCHEDULING ERROR IAW AMM 36-11-06.  OPS CHECKED, ENGINE RUN SATISFACTORY.  REPLACED NR 4 ENGINE HIGH STAGE BLEED VALVE CONTROLLER FOR VALVE SCHEDULE ERROR IAW AMM 36-11-06.  ENGINE OPERATIONS AND BLEEDS NORMAL DURING HIGH POWER ENGINE RUN-UP.  ACFT OK FOR SERVICE.
